# SDR CALA0100402

- Difficulty date: April 23, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 49,005 hours, 25,372 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311A1459
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PYLON UPPER OUTBOARD ACCESS PANEL CRACKED AT CUTOUT (.75 INCH).  STOP DRILLED CRACK AND INSTALLED A REPAIR DOUBLER PER EC/RA 5430C01230.
